# SDR ASOA201000987

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10057
- Aircraft time: 19,535 hours, 13,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT JUST AFT OF THE PAX DOOR IS INOP.   RELAMPED LT SIDE EXT EMERGENCY LIGHT NR 1 IAW AMM 33-51-15. OPS CK GOOD.
